# SDR SWAA020756

- Difficulty date: April 8, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 63,635 hours, 69,078 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36183
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CRACKED AT AFT UPPER CORNER OF HANDLE CUTOUT.  REPAIRED DOOR PER SWA RA.
